# SDR SWAA2016010747787

- Difficulty date: December 11, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 42,335 hours, 24,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CUT OUT CREASE BEAM INBD CHORD CORRODED, BETWEEN BS 947 - 1000, LBL 51.  R & R CHORD IAW SRM.
